# SDR DALA2025090206466

- Difficulty date: September 8, 2023
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 65,298 hours, 47,063 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 611604-14; WINGS / OUTER WING / L.E. RHS / SKIN XOS 250-260 / DENT.   ER/A 611604-14 HAS BEEN REVISED CURRENT STATUS IS REV. A. (2960169)
